• 20 days ago

    Abdominal Cramps after allergy shots

    I have been getting cluster allergy shots for about 2 months. Yesterday I was to get 2 sets of shots which was the same shots I've had in prior weeks just a stronger dose. About 5-10 mins after getting the first set of shots I started feeling some nausea, felt like I had to poop and was hot/sweating. After using the bathroom I ended up telling the nurse I didn't feel good.

    They took my blood pressure and my heart rate was low. I felt like I had to use the bathroom again and tried to go. I started getting cramps in my pelvic region, was sweating where it was running off my face like I was getting rained on. I went back into the room and they asked if I had been sick because it didn't seem like an allergic reaction to the allergy shots. I hadn't been sick at all.

    They gave me an epi pen and ended up calling the squad. I remember feeling disoriented and felt like I was breathing fast. They treated me at the hospital like it had been an allergic reaction even though my allergist didn't think it was a reaction. Has this happened to anyone else?